Journal of Integral Equations and Applications

Volume Index for Volume 25

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 25, Number 4 (2013), 599-600.

Dates
First available in Project Euclid: 31 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1391192608

Digital Object Identifier
doi:10.1216/JIE-2013-25-4-599

Citation

Volume Index for Volume 25. J. Integral Equations Applications 25 (2013), no. 4, 599--600. doi:10.1216/JIE-2013-25-4-599. https://projecteuclid.org/euclid.jiea/1391192608


Export citation